# SDR UPS03841025

- Difficulty date: July 26, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT HORIZONTAL STAB L/E UPPER SKIN IS CORRODED BEYOND LIMITS BETWEEN XFS 172.5 TO XFS 178.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 55-2-0 FIG 2, 51-1-21 FIG 33.
